# SDR DALA2014103105860

- Difficulty date: October 30, 2014
- Submitted: October 31, 2014
- Operation: Air carrier
- Aircraft: N344NW
- Make and model: Airbus A320-212
- Aircraft serial: 388
- Aircraft time: 67,299 hours, 29,865 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Frames 56-57
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND AREAS OF CORROSION COMMON TO STRINGERS 42 - 43L, AND THE UNDERLYING SKIN NEAR S42L.  ALL DAMAGE IS FOUND BETWEEN FRAMES 56-57.  THE STRINGERS WERE REMOVED/CUT FOR SUBSEQUENT SPLICE REPAIRS TO REMOVE THE DAMAGE AND TO GAIN ACCESS TO UNDERLYING SKIN CORROSION.  REF FIG 1 FOR DETAILS.  REPAIRED IAW ER/A 530209-14, REV (0).
